# SDR USAA001235

- Difficulty date: August 10, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR FRAME CORRODED .25 INCH, RBL 24, FS 793 FORWARD LOWER DOOR FRAME.  INSTALLED DOUBLER PER SRM 53-00-07 FIG 201 AND SRM 51-70-11.  (M)
